# SDR ASOA2015081213628

- Difficulty date: August 12, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 26,238 hours, 24,746 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PASSENGER COMPARTMENT FROM FS 559.00+4 TO FS 559.00+117 ON LBL 9.00 THE LT FLOOR SEAT TRACK HAS PITTING CORROSION.  INSTALLED NEW SEAT TRACK AT LBL 9, FS 559+4 TO FS 559+117 IAW REO 601R-53-00-485.  LOCATED, DRILLED UP AND COUNTERSINK ON NEW SEAT TRACK LBL 9.00, FS 559.00+4 TO FS 559.00+117 IAW SRM 51-40-11. FABRICATED SEAT RAILS IAW GREO 601R-53-00-485 REV A.
